# SDR 04FDEA02306

- Difficulty date: July 30, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA385527
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT HAND SEAT TRACK X=20 HAS EVIDENCE OF CORROSION AT STA 1955.  CORROSION AT AFT CARGO RIGHT HAND SEAT TRACK X=20 REMOVED AS PER SRM 51-21-01 VOL 2.  MATERIAL REMOVED=0.010 INCH, ORIGINAL THICKNESS=0.090 INCH, REMAINING THICKNESS=0.080, FOUND WITHIN LIMIT AS PER SRM 53-70-00 FIG 3 VOL I (MINIMUM THICKNESS=0.060 INCH).  REWORKED AREA REPROTECTED AND PAINTED AS PER SRM 51-21-01 VOL 2.
